16 with diabetes

danipie
By danipie Latest Reply 2013-07-09 08:20:03 -0500
Started 2013-06-15 22:44:11 -0500

I have had diabetes for a few years now and there always super high . And I do my shots and everything . And my feet have had no feeling in them lately .. Is that bad ?


5 replies

BroadwayGirl
BroadwayGirl 2013-07-09 08:20:03 -0500 Report

Your feet are probably like that die to your super highs. Feet for diabetics are super sensitive and important to take care of. The only thing you can do to fix this is keep a log book of all your blood sugars and at what time you received them, an make a doctors appointment ASAP. Explain this and show him this log book.

Mbrooks3
Mbrooks3 2013-06-15 22:55:14 -0500 Report

Go to your doctor or a hospital immediately!!!!! That's a very bad sign. You can get your feel amputated if you don't get help! Take better care of yourself and I hope you're okay

Next Discussion: Glucose Target confusion »